Alert archive / Illinois / Severe Thunderstorm Warnings in 2010

Severe Thunderstorm Warning 52, NWS Lincoln, IL

June 2, 201010 counties in Illinois

NWS Lincoln, IL issued this severe thunderstorm warning at Jun 2, 2010, 2:22 AM CDT for 10 counties in Illinois. It was in force for 68 min. 2 reports came from inside the area while it was in force.

The area

The outline as issued, with what was reported inside it.

The facts

Issued
Jun 2, 2010, 2:22 AM CDT (07:22 UTC)
Expired
Jun 2, 2010, 3:30 AM CDT
In force
68 min
Issued by
NWS Lincoln, IL
Area
Storm-based polygon
Hail
1.0 in
Wind
60.0 mph

Counties Champaign County, IL, Christian County, IL, Coles County, IL, DeWitt County, IL, Douglas County, IL, Macon County, IL, McLean County, IL, Moultrie County, IL, Piatt County, IL, Shelby County, IL

The radar

The Lincoln radar (KILX), 91 km from the middle of the area, began a volume at 07:23 UTC, the scan nearest the moment this went out.

Open the radar archive at this moment

The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.

What was reported inside it

TimeReportWhereRemark
Jun 2, 2:59 AM CDTHAIL 0.75Mount Zion, IL
Jun 2, 3:25 AM CDTTSTM WND GST 604 E Urbana, IL

Local storm reports filed while the alert was in force, from inside its polygon or its counties.

Did it verify

Verified. The Iowa Environmental Mesonet's Cow matched one storm report to this severe thunderstorm warning; the first came 63 minutes after it went out.

Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.

The watch it was issued in

The SPC watch in force over the same counties when this warning went out.

IssuedProductOfficeLasted
Jun 1, 11:49 PM CDTSevere Thunderstorm WatchSPC4 hr
Jun 2, 1:54 AM CDTSevere Thunderstorm WatchSPC4 hr

The nearest sounding before it

Lincoln, IL (KILX), launched 00:00Z, 7.4 hours before the alert went out and 61 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.

Skew-T log-pSkew-T log-p diagram, Lincoln, IL at 00:00Z on 2010-06-02Temperature and dew point through the depth of the atmosphere, with the mixed-layer parcel. CAPE 1206 joules per kilogram.LCLLFCEL10008507005003002001001 km2 km3 km6 km9 km12 km15 km-30°-20°-10°0°10°20°30°40°
Temperature in red, dew point in green, the mixed-layer parcel dashed.
HodographHodograph, Lincoln, IL at 00:00Z on 2010-06-02The wind through the lowest 10 kilometers. Zero to 1 km storm-relative helicity 46 square meters per square second.193958Sfc1 km3 km6 km9 kmRMLM
The wind turning with height, colored by layer: ground to 1 km, 1 to 3 km, 3 to 6 km, 6 to 10 km.
Mixed-layer CAPE
1206 J/kg
Mixed-layer CIN
-21 J/kg
Mixed-layer LCL
1668 m above ground
0-6 km bulk shear
35 kt
0-1 km storm-relative helicity
46 m²/s²
0-3 km storm-relative helicity
159 m²/s²
Significant tornado parameter
0.2
Supercell composite
4.5

Open this sounding in Storm Lab

The text

As transmitted, in the capitals the NWS used until 2016.

946 
WUUS53 KILX 020722
SVRILX
ILC019-021-029-039-041-113-115-139-147-173-020830-
/O.NEW.KILX.SV.W.0052.100602T0722Z-100602T0830Z/

BULLETIN - IMMEDIATE BROADCAST REQUESTED
SEVERE THUNDERSTORM WARNING
NATIONAL WEATHER SERVICE LINCOLN IL
222 AM CDT WED JUN 2 2010

THE NATIONAL WEATHER SERVICE IN LINCOLN HAS ISSUED A

* SEVERE THUNDERSTORM WARNING FOR...
  CHAMPAIGN COUNTY IN EAST CENTRAL ILLINOIS...
  EASTERN CHRISTIAN COUNTY IN CENTRAL ILLINOIS...
  COLES COUNTY IN EAST CENTRAL ILLINOIS...
  EASTERN DE WITT COUNTY IN CENTRAL ILLINOIS...
  DOUGLAS COUNTY IN EAST CENTRAL ILLINOIS...
  SOUTHEASTERN MCLEAN COUNTY IN CENTRAL ILLINOIS...
  MACON COUNTY IN CENTRAL ILLINOIS...
  MOULTRIE COUNTY IN CENTRAL ILLINOIS...
  PIATT COUNTY IN CENTRAL ILLINOIS...
  SHELBY COUNTY IN CENTRAL ILLINOIS...

* UNTIL 330 AM CDT.

* AT 219 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
  LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
  HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
  LOCATED ALONG A LINE EXTENDING FROM 8 MILES EAST OF COLFAX TO WHITE
  HEATH...AND MOVING EAST AT 30 MPH.

* LOCATIONS IMPACTED INCLUDE...
  MATTOON...TUSCOLA...CHAMPAIGN...RANTOUL...SEYMOUR...COOKS MILL...
  MAHOMET...LAKE OF THE WOODS...FISHER...HUMBOLDT...ARCOLA...LERNA...
  PESOTUM...TOLONO...SAVOY...URBANA...THOMASBORO...CAMARGO...VILLA
  GROVE AND PHILO.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THESE STORMS HAVE EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE...SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3967 8800 3938 8830 3938 8847 3921 8848
      3922 8912 3935 8914 3936 8946 4041 8847
      4039 8794
TIME...MOT...LOC 0723Z 270DEG 26KT 4055 8843 4005 8844
WIND...HAIL 60MPH 1.00IN

$$

SMITH
3 follow-up statements
874 
WWUS53 KILX 020734
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
234 AM CDT WED JUN 2 2010

ILC019-021-029-039-041-113-115-139-147-173-020830-
/O.CON.KILX.SV.W.0052.000000T0000Z-100602T0830Z/
COLES IL-SHELBY IL-MOULTRIE IL-CHRISTIAN IL-DOUGLAS IL-MACON IL-
DE WITT IL-PIATT IL-CHAMPAIGN IL-MCLEAN IL-
234 AM CDT WED JUN 2 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MCLEAN...CHAMPAIGN...PIATT...EASTERN DE WITT...MACON...DOUGLAS...
EASTERN CHRISTIAN...MOULTRIE...SHELBY AND NORTHWESTERN COLES COUNTIES
UNTIL 330 AM CDT...

AT 233 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING QUARTER SIZE
HAIL...AND DAMAGING WINDS IN EXCESS OF 60 MPH.  THESE STORMS WERE
LOCATED ALONG A LINE EXTENDING FROM 6 MILES NORTHEAST OF GIBSON CITY
TO MORRISONVILLE...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  TAYLORVILLE...DECATUR...MONTICELLO...RANTOUL...CHAMPAIGN...
  SHELBYVILLE...SULLIVAN...TUSCOLA...MATTOON...OREANA...ARGENTA...DE
  LAND...MACON...MANSFIELD...MOUNT ZION...MOWEAQUA...LONG CREEK...
  FISHER...CERRO GORDO AND MAHOMET.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

SEVERE THUNDERSTORMS PRODUCE DAMAGING WIND IN EXCESS OF 60 MILES PER
HOUR...DESTRUCTIVE HAIL...DEADLY LIGHTNING...AND VERY HEAVY RAIN. FOR
YOUR PROTECTION MOVE TO AN INTERIOR ROOM ON THE LOWEST FLOOR OF YOUR
HOME OR BUSINESS. HEAVY RAINS FLOOD ROADS QUICKLY SO DO NOT DRIVE
INTO AREAS WHERE WATER COVERS THE ROAD.

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

&&

LAT...LON 3967 8800 3938 8830 3938 8847 3921 8848
      3922 8912 3935 8914 3936 8946 4041 8847
      4039 8794
TIME...MOT...LOC 0734Z 288DEG 33KT 4054 8832 3939 8943
WIND...HAIL 60MPH 1.00IN

$$

SMITH
332 
WWUS53 KILX 020756 RRA
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
256 AM CDT WED JUN 2 2010

ILC019-021-029-039-041-113-115-139-147-173-020830-
/O.CON.KILX.SV.W.0052.000000T0000Z-100602T0830Z/
COLES IL-SHELBY IL-MOULTRIE IL-CHRISTIAN IL-DOUGLAS IL-MACON IL-
DE WITT IL-PIATT IL-CHAMPAIGN IL-MCLEAN IL-
256 AM CDT WED JUN 2 2010

...A SEVERE THUNDERSTORM WARNING REMAINS IN EFFECT FOR SOUTHEASTERN
MCLEAN...CHAMPAIGN...PIATT...EASTERN DE WITT...MACON...DOUGLAS...
EASTERN CHRISTIAN...MOULTRIE...SHELBY AND NORTHWESTERN COLES COUNTIES
UNTIL 330 AM CDT...

AT 251 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED A
LINE OF SEVERE THUNDERSTORMS CAPABLE OF PRODUCING DAMAGING WINDS IN
EXCESS OF 60 MPH.  THESE STORMS WERE LOCATED ALONG A LINE EXTENDING
FROM PAXTON TO NOKOMIS...MOVING EAST AT 40 MPH.

LOCATIONS IMPACTED INCLUDE...
  RANTOUL...CHAMPAIGN...SHELBYVILLE...SULLIVAN...TUSCOLA...MATTOON...
  SEYMOUR...BEMENT...PANA...THOMASBORO...HAMMOND...BETHANY...TOWER
  HILL...LOVINGTON...WESTERVELT...GIFFORD...SAVOY...URBANA...FINDLAY
  AND ATWOOD.

PRECAUTIONARY/PREPAREDNESS ACTIONS...

THIS STORM HAS EXHIBITED SOME WEAK ROTATION. TORNADOES CAN DEVELOP
QUICKLY FROM SEVERE THUNDERSTORMS. ALTHOUGH ONE IS NOT IMMEDIATELY
LIKELY...IF A TORNADO IS SPOTTED...ACT QUICKLY AND MOVE TO A PLACE OF
SAFETY INSIDE A STURDY STRUCTURE... SUCH AS A BASEMENT OR SMALL
INTERIOR ROOM.

TORRENTIAL RAINFALL IS ALSO OCCURRING WITH THESE STORMS...AND MAY
LEAD TO FLASH FLOODING. DO NOT DRIVE YOUR VEHICLE THROUGH FLOODED
ROADWAYS.

&&

LAT...LON 3967 8800 3938 8830 3938 8847 3921 8848
      3922 8912 3935 8914 3936 8946 4041 8847
      4039 8794
TIME...MOT...LOC 0756Z 288DEG 33KT 4047 8807 3933 8919
WIND...HAIL 60MPH <.75IN

$$

SMITH
616 
WWUS53 KILX 020830
SVSILX

SEVERE WEATHER STATEMENT
NATIONAL WEATHER SERVICE LINCOLN IL
330 AM CDT WED JUN 2 2010

ILC019-021-029-039-041-113-115-139-147-173-020838-
/O.EXP.KILX.SV.W.0052.000000T0000Z-100602T0830Z/
COLES IL-SHELBY IL-MOULTRIE IL-CHRISTIAN IL-DOUGLAS IL-MACON IL-
DE WITT IL-PIATT IL-CHAMPAIGN IL-MCLEAN IL-
330 AM CDT WED JUN 2 2010

...THE SEVERE THUNDERSTORM WARNING FOR SOUTHEASTERN MCLEAN...
CHAMPAIGN...PIATT...EASTERN DE WITT...MACON...DOUGLAS...EASTERN
CHRISTIAN...MOULTRIE...SHELBY AND NORTHWESTERN COLES COUNTIES WILL
EXPIRE AT 330 AM CDT...

THE LINE OF STORMS WHICH PROMPTED THE WARNING HAVE WEAKENED BELOW
SEVERE LIMITS...AND NO LONGER POSES AN IMMEDIATE THREAT TO LIFE OR
PROPERTY.  HOWEVER GUSTY WINDS AND HEAVY RAIN ARE STILL POSSIBLE WITH
THESE THUNDERSTORMS.

LAT...LON 3967 8800 3938 8830 3938 8847 3921 8848
      3922 8912 3935 8914 3936 8946 4041 8847
      4039 8794
TIME...MOT...LOC 0828Z 288DEG 33KT 4037 8770 3924 8883

$$

SMITH

What forecasters said that day

The local office's own words before this severe thunderstorm warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.

NWS Lincoln, IL wrote its last area forecast discussion before this severe thunderstorm warning went out at Jun 1, 11:57 PM CDT, 2 hours 25 minutes earlier.

Area forecast discussion, Jun 1, 11:57 PM CDT, 2 hours 25 minutes before
AREA FORECAST DISCUSSION
NATIONAL WEATHER SERVICE LINCOLN IL
1157 PM CDT TUE JUN 1 2010

.DISCUSSION...
ISSUED 825 PM CDT TUE JUN 1 2010

ISOLATED STORMS OVER EASTERN IOWA CONTINUE TO TRACK EAST AND WILL
AFFECT AT LEAST THE NORTHWEST PART OF OUR FORECAST AREA BETWEEN
930 PM AND 1030 PM. ADDITIONALLY...A LINE OF SEVERE STORMS WAS
TRACKING ESE ACRS CNTRL IOWA AND MAY BEGIN TO AFFECT A GOOD PART
OF WESTERN ILLINOIS BETWEEN MIDNIGHT AND 200 AM. SHORT TERM MODELS
SUGGEST THIS SECOND QUASI-LINEAR CONVECTIVE SYSTEM WL MAINTAIN ITSELF
INTO WRN IL BEFORE WEAKENING SOME AS IT PUSHES EAST OF THE STRONGER
LOW LEVEL JET AND MOISTURE TRANSPORT. HAVE ALREADY UPDATED THE ZONES
TO REFLECT THIS AND MAY HAVE TO INCREASE POPS FURTHER SOUTH IF CURRENT
TRENDS CONTINUE THRU LATE THIS EVENING. MAIN THREAT FROM THE STORMS
OVERNIGHT WILL BE WITH STRONG WINDS AND HEAVY RAIN...ESP NORTH OF
A SPRINGFIELD TO DANVILLE LINE.

&&

.AVIATION...
ISSUED 1148 PM CDT TUE JUN 1 2010

CONVECTIVE COMPLEX OVER IA TO MOVE ESE INTO IL DURING THE EARLY
MORNING. IFR WITH GUSTS 45 KTS WITH PASSAGE OF STORM COMPLEX. RAIN
BEHIND THE LINE TO GRADUALLY IMPROVE IFR CONDITIONS. WILL GO WITH
TAFS WITH THIS TREND.

GOETSCH
&&

.PREV DISCUSSION...
ISSUED 300 PM CDT TUE JUN 1 2010

WE WILL CONTINUE TO SEE WEST-EAST ZONAL FLOW ALOFT DOMINATE THE
WEATHER PATTERN INTO NEXT WEEKEND...WITH PERIODIC THUNDERSTORM
CHANCES AND LOCALLY HEAVY RAINFALL. THE WEEK WILL BE HIGHLIGHTED
BY AN MCS TONIGHT...AND 2 COLD FRONTS BEFORE NEXT WEEKEND.

THEN A PATTERN CHANGE INTO MORE NW FLOW NEXT WEEKEND WILL ALLOW A
COOLER AND DRIER AIRMASS TO FLOW INTO CENTRAL IL BY EARLY NEXT
WEEK.

SHORT TERM...TONIGHT THROUGH THURSDAY NIGHT.

THE POST-COLD FRONTAL AIRMASS ACROSS C IL HAS NOT MODIFIED
APPRECIABLY YET...WITH SURFACE DEWPOINTS REMAINING IN THE MID TO
UPPER 60S. AN ISOLATED SHOWER OR TWO CAN NOT BE RULED OUT EARLY
THIS EVENING...AS THE MODERATELY UNSTABLE...NEARLY UNCAPPED AND
MOIST AIRMASS RESPONDS TO THE SUNS HEATING. VERTICAL DEVELOPMENT
OF THE CLOUDS SO FAR THIS AFTERNOON HAS NOT BEEN TOO DEEP...WITH
JUST ONE FAST-MOVING SHOWER INDICATED ON RADAR JUST WEST OF
JACKSONVILLE BETWEEN 1-130 PM.

WILL STICK WITH DRY EVENING FORECAST IN ALL BUT THE FAR NW
ZONES...WHERE SOME PRE-FRONTAL CONVECTION MAY DEVELOP DUE TO
INCREASING ISENTROPIC LIFT AND WAA.

THE BIG SHOW TONIGHT WILL COME IN THE FORM OF AN MCS THAT IS
EXPECTED TO DEVELOP IN E NEB AND W IA...THEN PROPAGATE EASTWARD IN
THE MEAN FLOW OF THE CLOUD BEARING LAYER. IF THE ORIGINATION ZONE
IS CORRECT...CORFIDI VECTORS PUT THE TRACK OF THE SYSTEM INTO N IL
LATER TONIGHT. THE COMPLICATING FACTOR IN THE TRACK OF THE SYSTEM
IS A LACK OF AN EXISTING WARM FRONTAL BOUNDARY FOR THE MCS TO
FOCUS ON. THEREFORE...THE TRACK WHILE BE MORE CLOSELY TIED WITH
THE AXIS OF MAX INSTABILITY AND THE AXIS AND POSITION OF THE
STRENGTHENING LLJ. A FEW 4KM MESO-SCALE MODELS POINT TOWARD THE
A FARTHER NORTH TRACK OF THE BOWING STRUCTURE...WITH THE SLOWER
MOVING HEAVY RAIN BAND OF THE MCS DROPPING SOUTH INTO OUR AREA
LATER TONIGHT. CORFIDI VECTORS ALSO POINT TOWARD THE DEVELOPMENT
OF THAT SOUTHERN BACK-BUILDING PORTION OF THE MCS...WHICH IS
TYPICAL OF A CLASSIC MCS.

RAINFALL AMOUNTS IN THAT BAND MAY QUICKLY REACH 1 TO 2 INCHES OVER
A SHORT PERIOD OF TIME...WITH FLASH FLOODING POSSIBLE. MANY AREAS IN
OUR N CWA JUST PICKED UP 1-2 INCHES OF RAIN ON MEMORIAL DAY...SO
THE GROUND MOISTURE IS ALREADY HIGH IN THOSE AREAS. WE WILL BE
CONTINUING WITH AN AREAL FLOOD OUTLOOK FOR THE NORTHERN THIRD OF
OUR CWA TO ACCOUNT FOR THE BEGINNING OF HEAVY RAINS TONIGHT...WITH
ADDITIONAL HEAVY RAINS PSBL WED NIGHT/THUR.

WILL CONTINUE WITH LIKELY POPS NORTH AND WEST OF PEORIA...WITH
CHANCE POPS SOUTH OF THERE TO SPRINGFIELD AND CHAMPAIGN.

BY WEDNESDAY MORNING...SHOWERS AND STORMS WILL BE ONGOING BUT
DIMINISHING IN THE NORTHERN CWA. THE COLD POOL/OUTFLOW FROM THE
MCS WILL PROGRESS SOUTH INTO OUR CWA. HOW FAR IT GETS WILL BE
CRITICAL TO THE REDEVELOPMENT OF A LINE OF STORMS BY WEDNESDAY
AFTERNOON ACROSS OUR CWA. WE EXPECT SOME STRONG TO SEVERE STORMS
TO DEVELOP...MAINLY DURING THE AFTERNOON...ACROSS C IL. OUR ENTIRE
CWA REMAINS IN THE DAY 2 SLIGHT RISK FROM SPC...WHICH COULD BE
ADJUSTED BASED ON HOW FAR SOUTH THE OUTFLOW PROGRESSES.

THE NEXT AREA OF CONCERN IS A WAVE OF SURFACE CYCLOGENESIS THAT
WILL DEVELOP ACROSS MISSOURI AND LIFT ALONG THE STALLED BOUNDARY
ACROSS C IL. THE PATH OF THE LOW WILL PUT MORE STORMS WITH HEAVY
RAIN IN THE N HALF OF OUR CWA WED NIGHT. WE CONTINUED WITH LIKELY
POPS FOR NEARLY ALL OF THE CWA AT SOME POINT WED NIGHT.

BY THUR MORNING...THE COLD FRONT SHOULD BEGIN TO MAKE FORWARD
PROGRESS ACROSS THE AREA...WITH STORMS COMING TO AN END FROM NW TO
SE. A FEW STORMS MY LINGER SE OF I-70 THUR EVE...BUT ONLY SLIGHT
CHANCES FOR THAT.

LONG TERM...FRIDAY THROUGH TUESDAY.

A BRIEF COOL DOWN IS EXPECTED FOR FRIDAY BEHIND THE FIRST COLD
FRONT...BUT WARMER AIR AND ADDITIONAL MOISTURE WILL RETURN FOR
SATURDAY AHEAD OF THE NEXT COLD FRONT. WE KEPT CHANCE POPS FOR SAT
AND SAT NIGHT AS THE COLD FRONT DROPS SE ACRS THE REGION. STORMS
SHOULD BE EAST OF IL BY SUNDAY MORNING.

A COOLER AND DRIER AIRMASS IS EXPECTED BEHIND THAT COLD
FRONT...WHICH SHOULD STICK AROUND FOR A COUPLE OF
DAYS...HOPEFULLY.

&&

.ILX WATCHES/WARNINGS/ADVISORIES...
FLASH FLOOD WATCH UNTIL 9 AM CDT WEDNESDAY FOR ILZ027>031-
036>038-040-041.

&&
Hazardous weather outlook, Jun 1, 8:29 PM CDT, 5 hours 53 minutes before
HAZARDOUS WEATHER OUTLOOK
NATIONAL WEATHER SERVICE LINCOLN IL
829 PM CDT TUE JUN 1 2010

ILZ027>031-036>038-040>053-021800-
CASS-CHAMPAIGN-CHRISTIAN-DE WITT-FULTON-KNOX-LOGAN-MACON-MARSHALL-
MASON-MCLEAN-MENARD-MORGAN-PEORIA-PIATT-SANGAMON-SCHUYLER-SCOTT-
STARK-TAZEWELL-VERMILION-WOODFORD-
829 PM CDT TUE JUN 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A LARGE COMPLEX OF THUNDERSTORMS WILL TRACK ACROSS IOWA THIS
EVENING...THEN INTO THE NORTHERN HALF OF ILLINOIS OVERNIGHT. SOME
STRONG TO SEVERE STORMS MAY DEVELOP AS FAR SOUTH AS A JACKSONVILLE
TO DANVILLE LINE. DAMAGING WINDS AND LOCALLY HEAVY RAINFALL WILL
BE THE PRIMARY THREATS.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ADDITIONAL THUNDERSTORMS WILL DEVELOP ALONG AN OUTFLOW BOUNDARY
WEDNESDAY AFTERNOON. THE EXACT LOCATION OF THAT BOUNDARY IS
DIFFICULT TO PINPOINT AT THIS TIME...HOWEVER IT APPEARS STORMS
WILL FIRE NEAR I-80 THEN SINK SOUTHWARD INTO CENTRAL ILLINOIS.
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WILL BE POSSIBLE
WEDNESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION MAY BE NEEDED AFTER MIDNIGHT.

ILZ054>057-061-021800-
COLES-DOUGLAS-EDGAR-MOULTRIE-SHELBY-
829 PM CDT TUE JUN 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF CENTRAL
ILLINOIS AND EAST CENTRAL ILLINOIS.

.DAY ONE...TONIGHT

A FEW THUNDERSTORMS WILL BE POSSIBLE LATE TONIGHT...HOWEVER SEVERE
WEATHER IS NOT ANTICIPATED.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

ADDITIONAL THUNDERSTORMS WILL DEVELOP ALONG AN OUTFLOW BOUNDARY
WEDNESDAY AFTERNOON. THE EXACT LOCATION OF THAT BOUNDARY IS
DIFFICULT TO PINPOINT AT THIS TIME...HOWEVER IT APPEARS STORMS
WILL FIRE NEAR I-80 THEN SINK SOUTHWARD INTO CENTRAL ILLINOIS.
LARGE HAIL...DAMAGING WINDS...AND HEAVY RAINFALL WILL BE POSSIBLE
WEDNESDAY AFTERNOON AND EVENING.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

ILZ062-063-066>068-071>073-021800-
CLARK-CLAY-CRAWFORD-CUMBERLAND-EFFINGHAM-JASPER-LAWRENCE-RICHLAND-
829 PM CDT TUE JUN 1 2010

THIS HAZARDOUS WEATHER OUTLOOK IS FOR PORTIONS OF EAST CENTRAL
ILLINOIS AND SOUTHEAST ILLINOIS.

.DAY ONE...TONIGHT

NO HAZARDOUS WEATHER IS EXPECTED AT THIS TIME.

.DAYS TWO THROUGH SEVEN...WEDNESDAY THROUGH MONDAY

THUNDERSTORMS WILL DEVELOP FURTHER NORTH ACROSS NORTH-CENTRAL
ILLINOIS ON WEDNESDAY...THEN WILL GRADUALLY SINK SOUTHWARD TO THE
I-70 CORRIDOR BY WEDNESDAY NIGHT INTO THURSDAY. LARGE HAIL AND DAMAGING
WINDS WILL BE THE MAIN THREATS.

.SPOTTER INFORMATION STATEMENT...

SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.

25

In the hours before

Local storm report, Jun 2, 1:53 AM CDT, 29 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
153 AM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0140 AM     TSTM WND GST     2 E PLEASANT PLAINS     39.87N 89.88W
06/02/2010  M63 MPH          SANGAMON           IL   PUBLIC

&&

GOETSCH
Local storm report, Jun 2, 1:54 AM CDT, 28 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
154 AM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0147 AM     FLASH FLOOD      PRINCEVILLE             40.93N 89.76W
06/02/2010                   PEORIA             IL   EMERGENCY MNGR

            ROAD FLOODING...ROADS IMPASSABLE.

&&

GOETSCH
Local storm report, Jun 2, 2:01 AM CDT, 21 minutes before
PRELIMINARY LOCAL STORM REPORT...SUMMARY
NATIONAL WEATHER SERVICE LINCOLN IL
201 AM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

1027 PM     TSTM WND GST     GALESBURG               40.95N 90.38W
06/01/2010  M53.00 MPH       KNOX               IL   AWOS

            AT GALESBURG MUNICIPAL AIRPORT

1134 PM     HAIL             3 W LAURA               40.92N 89.97W
06/01/2010  E0.75 INCH       PEORIA             IL   EMERGENCY MNGR

            REPORTED ALONG US-150 AT KNOX/PEORIA COUNTY BORDER

1200 AM     HAIL             2 E PRINCEVILLE         40.93N 89.72W
06/02/2010  M0.75 INCH       PEORIA             IL   EMERGENCY MNGR

1245 AM     TSTM WND DMG     E FAIRVIEW              40.65N 90.19W
06/02/2010                   FULTON             IL   EMERGENCY MNGR

            STRUCTURE DAMAGE TO HOMES...GARAGES...AND
            OUTBUILDINGS...POWER LINES SNAPPED. THE AREA OF THE
            DAMAGE EXTENDED FROM EAST OF FAIRVIEW TO SOUTH OF
            FARMINGTON TO NORTH OF NORRIS...FROM COUNTY EMERGENCY
            MANAGER.

1245 AM     TSTM WND GST     CUBA                    40.49N 90.19W
06/02/2010  E60.00 MPH       FULTON             IL   EMERGENCY MNGR

            ESTIMATED 60 MPH GUST EAST OF CUBA

0102 AM     TSTM WND GST     3 S TRIVOLI             40.65N 89.88W
06/02/2010  M70.00 MPH       PEORIA             IL   EMERGENCY MNGR

0120 AM     HAIL             4 W PEORIA              40.74N 89.69W
06/02/2010  M0.88 INCH       PEORIA             IL   TRAINED SPOTTER

            AT INTERSECTION OF ROUTE 6 AND I-74

0134 AM     FLASH FLOOD      3 W MONICA              40.93N 89.89W
06/02/2010                   PEORIA             IL   EMERGENCY MNGR

            ROADS IMPASSABLE FROM FLOODING

0140 AM     TSTM WND GST     2 E PLEASANT PLAINS     39.87N 89.88W
06/02/2010  M63.00 MPH       SANGAMON           IL   PUBLIC

0147 AM     FLASH FLOOD      PRINCEVILLE             40.93N 89.76W
06/02/2010                   PEORIA             IL   EMERGENCY MNGR

            ROAD FLOODING...ROADS IMPASSABLE.

&&

GOETSCH
Local storm report, Jun 2, 2:04 AM CDT, 18 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
204 AM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0123 AM     TSTM WND GST     5 SW BLUFFS             39.70N 90.60W
06/02/2010  E60 MPH          SCOTT              IL   LAW ENFORCEMENT

            SHERIFF DEPUTY ESTIMATED GUST TO 60 MPH.

&&

GOETSCH
Local storm report, Jun 2, 2:14 AM CDT, 8 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
214 AM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0200 AM     TSTM WND GST     3 S SPRINGFIELD         39.74N 89.64W
06/02/2010  E60 MPH          SANGAMON           IL   TRAINED SPOTTER

0203 AM     TSTM WND DMG     5 SW SPRINGFIELD        39.73N 89.71W
06/02/2010                   SANGAMON           IL   MESONET

            TRAFFIC LIGHTS BLOWN DOWN AT I72 AND WABASH AVE.

&&

25
Local storm report, Jun 2, 2:22 AM CDT, 0 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE LINCOLN IL
222 AM CDT WED JUN 02 2010

..TIME...   ...EVENT...      ...CITY LOCATION...     ...LAT.LON...
..DATE...   ....MAG....      ..COUNTY LOCATION..ST.. ...SOURCE....
            ..REMARKS..

0219 AM     TSTM WND GST     4 SW LE ROY             40.30N 88.82W
06/02/2010  M62 MPH          MCLEAN             IL   PUBLIC

&&

25

The office that day

Everything else NWS Lincoln, IL issued on the same UTC day.

IssuedProductOfficeCountiesLasted
Jun 1, 9:53 PM CDTFlash Flood WatchILXCass, Champaign, Christian, Coles, DeWitt, Douglas and 21 more17 hr
Jun 1, 10:18 PM CDTSevere Thunderstorm WarningILXKnox57 min
Jun 1, 11:06 PM CDTAreal Flood AdvisoryILXKnox6 hr
Jun 1, 11:35 PM CDTSevere Thunderstorm WarningILXMarshall, Peoria, Stark, Woodford55 min
Jun 2, 12:09 AM CDTSevere Thunderstorm WarningILXCass, Fulton, Knox, Schuyler66 min
Jun 2, 12:31 AM CDTSpecial Weather StatementILXMarshall, Woodford59 min
Jun 2, 12:45 AM CDTSevere Thunderstorm WarningILXCass, Fulton, Knox, Mason, Menard, Peoria and 2 more60 min
Jun 2, 12:56 AM CDTTornado WarningILXFulton, Knox, Peoria49 min
Jun 2, 1:08 AM CDTSevere Thunderstorm WarningILXDeWitt, Logan, Marshall, Mason, Menard, Peoria and 3 more67 min
Jun 2, 1:10 AM CDTSevere Thunderstorm WarningILXCass, Menard, Morgan, Sangamon, Scott57 min
Jun 2, 1:12 AM CDTFlash Flood WarningILXKnox6 hr
Jun 2, 1:26 AM CDTAreal Flood AdvisoryILXFulton, Marshall, Peoria, Stark, Tazewell, Woodford6 hr
Jun 2, 1:36 AM CDTSevere Thunderstorm WarningILXDeWitt, McLean, Marshall, Tazewell, Woodford54 min
Jun 2, 1:41 AM CDTFlash Flood WarningILXMarshall, Peoria, Stark, Tazewell, Woodford6 hr
Jun 2, 1:57 AM CDTSevere Thunderstorm WarningILXChristian, DeWitt, Logan, Macon, Menard, Morgan and 1 more63 min
Jun 2, 2:17 AM CDTAreal Flood AdvisoryILXSchuyler6 hr
Jun 2, 3:15 AM CDTSevere Thunderstorm WarningILXChampaign, Clark, Coles, Cumberland, Douglas, Edgar and 1 more60 min
Jun 2, 3:41 AM CDTSevere Thunderstorm WarningILXClark, Clay, Crawford, Cumberland, Effingham, Jasper and 1 more64 min
Jun 2, 4:17 AM CDTSevere Thunderstorm WarningILXClark, Coles, Cumberland, Edgar31 min
Jun 2, 6:54 AM CDTAreal Flood WarningILXKnox, Marshall, Peoria, Stark, Woodford6 hr
Jun 2, 11:12 AM CDTRiver Flood WarningILXFulton, Knox56 hr

Nearby

Severe Thunderstorm Warnings in Illinois, 2010Every severe thunderstorm warning in 2010

Sources

The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.